My husband is 79 and will be 80 this September. He is a type II diabetic and has been taking glyburide for the last 10 years. He has blurred vision at times and dizzy spells. The glyburide was working for him but his doctor took him off it and put him on amerile. His blood sugar is now running over 250 every day.
I am not sure why the doctor changed medicines especially if he was doing well. Certainly there are no age restrictions with glyburide. You are best to talk with his doctor directly.
Blurred vision is unfortunately a long term complication of diabetes (diabetic retinopathy).
Your husbands dizzy spells are probably also a symptom of his diabetes (hypogylcemia).- again both these issues are probably best discussed with his doctor. All the best.
- Glyburide Information for Consumers
- Glyburide Information for Healthcare Professionals (includes dosage details)
- Side Effects of Glyburide (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Feb 2010 • 1 answer
Posted 1 Feb 2013 • 2 answers
Posted 24 Sep 2014 • 1 answer
Posted 24 Feb 2016 • 4 answers
Posted 10 Oct 2016 • 0 answers